| Model Number |
20E |
| Medical Device Problem Code |
Failure to Sense (1559)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/29/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report that their device did not recognize the pads when connected.In this state the device may not be able to deliver defibrillation therapy if needed.There was no report of patient use associated to the reported event.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was unable to duplicate the reported issue.The customer was advised to replace the ecg cables and verify the expiry of the electrodes in use.The device passed functional and performance testing and was returned to service at the customer.The root cause was unable to be determined.
Event or Problem Description